# SDR BKE2008F00004

- Difficulty date: December 11, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N88EL
- Make and model: Raythn 390
- Aircraft serial: RB157
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Condition: Loose
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THE RUNWAY WHEN POWER WAS ADVANCED AND ACFT +/- 45 KTS. THERE WAS A VIBRATION SENSED IN THE FRONT.  EXITED THE RUNWAY AND RETURNED TO FBO TO ASCERTAIN PROBLEM.  TIGHTENED TORQUE LINK CENTER BOLT IAW AMM 32-20-02-401.  PERFORMED HIGHT SPEED TAXI, NO DEFECTS NOTED.  (K)
